Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Swollen feet with bumps. Have Renal tubular acidosis and high BP with Autoimmune pancreatitis. Is swelling side effect of medicine?

My legs and feet are very swollen. They hurt and there are little bumps all over them. Legs and feet are red. Been in hospital frequently with Autoimmune Pancreatitis . Also have Renal Tubular Acidosis and high blood pressure. I take Prednisone, Potassium, Sodium Bicarbonate , Clonidine, Amlodipine, Oxycodone, Hydrocodone, Omeprazole. Legs and feet always swollen after hospital stay, but never this bad or for this long, and they have never hurt like this with the redness and bumps. Is this a side affect of my medicines?
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic.Thank you for the query.
yes,it can be side effects of some durgs you are taking but also it can be caused by your kidney disorder or heart disease. So check function of these organs first. Other possible causes are venous insufficieny, infection or lyphedema. it should be evaluated by doppler ultrasound.
Wish you good health. Regards
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor